# SDR 000193

- Difficulty date: September 2, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N291
- Make and model: Emb EMB-145
- Aircraft time: 2,794 hours, 2,093 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CREW GOT E AT TR DISAGREE MSG ON EICAS.  MEL'D NR 2 ENGINE TR.
